Pacific Journal of Mathematics

A note on exponentials of distributions.

Alan Sloan

Article information

Source
Pacific J. Math., Volume 79, Number 1 (1978), 207-224.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102805999

Mathematical Reviews number (MathSciNet)
MR526680

Zentralblatt MATH identifier
0423.46028

Subjects
Primary: 46F10: Operations with distributions
Secondary: 03H05: Nonstandard models in mathematics [See also 26E35, 28E05, 30G06, 46S20, 47S20, 54J05] 47D05

Citation

Sloan, Alan. A note on exponentials of distributions. Pacific J. Math. 79 (1978), no. 1, 207--224. https://projecteuclid.org/euclid.pjm/1102805999


Export citation

References

  • [1] W. Faris, Self-Adjoint Operators,Springer-Verlag, (1975).
  • [2] I. Herbst and A. Sloan, Perturbation of translation invariant positivity preserv- ing semigroups on L2{RN), Trans. Amer. Math. Soc, 236 (1978), 325-360.
  • [3] T. Kato, Perturbation Theory for Linear Operators,Springer-Verlag, (1966).
  • [4] T. Kato, Trotter's product formula for an arbitrary pair of selfadjoint contrac- tion semigroups, Berkeley preprint.
  • [5] D. Laugwitz, Eine einfuhrung der -funktionen, S.-B. Bayerische Akad. Wiss., 4 (1958), 41-59.
  • [6] W. Luxemburg, Nonstandard Analysis. Lectures on A. Robinson's Theory of Infinitesimal and Infinitely Large Numbers, Mimeographed Notes, California Insti- tute of Technology, (1962).
  • [7] A. Robinson, Nonstandard Analysis, North-Holland, (1974).
  • [8] A. Robinson and A. Lightstone, Non-ArchimedianFields and AsymptoticExpan- sions, North-Holland, (1975).
  • [9] A. Sloan, An application of the nonstandardTrotter product formula,J. Math. Phys., 18 (1977), 2495-2496.
  • [10] K. Stroyan and W. Luxemburg, Introductionto the Theory ofInfinitesimals, Academic Press, (1976).
  • [11] J. Thurber and J. Katz, Applications of Fractional Powers of DeltaFunctions, in "Victoria Symposium on Nonstandard Analysis", A. Hurd and P. Loeb, eds., Springer-Verlag, (1974).
  • [12] H. Trotter, Approximationof semigroups of operators, Pacific J. Math., 8 (1958), 887-919.